# SDR SWAA2022031059129

- Difficulty date: June 21, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 51,135 hours, 30,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Asd
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AIRCRAFT RIGHT SIDE DOOR PANEL HAS A CRACK AT THE BOTTOM INSIDE CORNER. / (CLOSING DMA# 0088809) CL# 78074 REMOVED AND REPLACED AFT SERVICE DOOR UNDER RE. AMM CH. 52-13-21.
